# SDR AU001240

- Difficulty date: December 29, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S7510088
- Condition: Broken
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE INBOARD MOUNT BROKEN. ENGINE HAD DROPPED APPROXIMATELY38.1MM (1.5IN).
